Welcome, Guest. Please login or register.
October 03, 2022, 09:08:18 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 766178
  • Total Topics: 65357
  • Online Today: 124
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 78
Total: 79

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side effects Genvoya to Biktarvy  (Read 934 times)

0 Members and 1 Guest are viewing this topic.

Offline Lovelife504

  • Standard
  • Member
  • Posts: 4
Side effects Genvoya to Biktarvy
« on: June 28, 2022, 03:31:32 pm »
I've switched medications Genvoya to Biktarvy and I've noticed some changes to my facial features. I'm still responding well to the medication change, but im really wanting to switch back. Will these changes be reversible? Its really depressing noticing the changes that occurred. I had no dramatic issues with my appearance until I switched.

Offline Peteroc

  • Member
  • Posts: 3
Re: Side effects Genvoya to Biktarvy
« Reply #1 on: June 29, 2022, 03:04:32 am »
Hey my friend, do you have a few Genvoya pills left by any chance? Thanks for your time.

Offline leatherman

  • Member
  • Posts: 8,073
  • Google and HIV meds are Your Friends
Re: Side effects Genvoya to Biktarvy
« Reply #2 on: June 29, 2022, 07:02:00 am »
a few questions for some more info:

when did you start meds? the last time you were posting here you hadn't been diagnosed with HIV and were taking PEP. and why did you switch meds?

what sort of issue are you having exactly? and how long before you noticed this issue?

facial wasting usually takes some time and is associated with much older meds and not Genvoya or Biktarvy
leatherman (aka mIkIE)

We were standing all alone
You were leaning in to speak to me
Acting like a mover shaker
Dancing to Madonna then you kissed me
And I think about it all the time
- Darren Hayes, "Chained to You"

Offline weasel

  • Member
  • Posts: 1,906
Re: Side effects Genvoya to Biktarvy
« Reply #3 on: July 13, 2022, 11:00:58 pm »


   Hello all ,

           I have also  switched medications from  Genvoya to Biktarvy.


    I am a LTS . Never had I had any facial wasting ..........


    Until now. ..  ???

 I have aged 15 years or more the last year.

  I have the LOOK .

                                                Be well ,
                                                            Carl
" Live and let Live "

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.